# SDR COMA0460179

- Difficulty date: February 29, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 10,173 hours, 9,477 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5600 EMERGENCY LIGHTS AT CABIN AND SERVICE DOORS ARE INOP.  RECONNECTED LOOSE WIRE CONNECTION.
